Tail asymptotics for a random sign Lindley recursion

Maria Vlasiou, Zbigniew Palmowski

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

We investigate the tail behaviour of the steady state distribution of a stochastic recursion that generalises Lindley's recursion. This recursion arises in queuing systems with dependent interarrival and service times, and includes alternating service systems and carousel storage systems as special cases. We obtain precise tail asymptotics in three qualitatively different cases, and compare these with existing results for Lindley's recursion and for alternating service systems.
Original languageEnglish
Pages (from-to)72-83
JournalJournal of applied probability
Volume47
Issue number1
DOIs
Publication statusPublished - 1 Mar 2010
Externally publishedYes

Keywords

  • math.PR
  • math.ST
  • stat.TH
  • 60F10

Fingerprint Dive into the research topics of 'Tail asymptotics for a random sign Lindley recursion'. Together they form a unique fingerprint.

Cite this